AMS eContent Search Results
Matches for: msc=(37F45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Fabrizio Bianchi and Johan Taflin. Bifurcations in the elementary Desboves family. Proc. Amer. Math. Soc. 145 (2017) 4337-4343.
Abstract, references, and article information   
View Article: PDF

[2] Fei Yang. Rational maps without Herman rings. Proc. Amer. Math. Soc. 145 (2017) 1649-1659.
Abstract, references, and article information   
View Article: PDF

[3] Xavier Buff and Thomas Gauthier. Quadratic polynomials, multipliers and equidistribution. Proc. Amer. Math. Soc. 143 (2015) 3011-3017.
Abstract, references, and article information   
View Article: PDF

[4] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[5] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information   
View Article: PDF

[6] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rika Hagihara. Quadratic rational maps lacking period 2 orbits. Proc. Amer. Math. Soc. 137 (2009) 3077-3090. MR 2506466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. J. Rippon and G. M. Stallard. On questions of Fatou and Eremenko. Proc. Amer. Math. Soc. 133 (2005) 1119-1126. MR 2117213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1